# SDR UALA2009113003677

- Difficulty date: November 26, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 51,692 hours, 7,607 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON SEAT 2F IS INOP. SECURED FLOOR CONNECTOR. CHECKS GOOD.
